# SDR DALA2017092507067

- Difficulty date: August 1, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 70,251 hours, 7,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TURBULENCE INSPECTION OF THE LEFT WING UPPER SURFACE,  FOUND A THREE INCH CRACK ON FIXED PANEL AFT OF THE NR 7 SLAT. 12 INCHES INBD OF OTBD EDGE ON AFT EDGE OF PANEL.  NO DEFORMATION AROUND CRACKED AREA.  REMOVED AND REPAIRED THE PANEL IAW SRM 51-70-05, REPAIR .
